# SDR TXHA 7152010

- Difficulty date: July 14, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N808KR
- Make and model: Stbros SD360
- Aircraft serial: SH3734
- Aircraft time: 25,150 hours, 32,857 cycles
- Engine: Pwa PT6A67R
- Engine time: 25,150 hours, 32,857 cycles
- Propeller: Hartzl HCA6A3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67R
- Part serial: 106093
- Condition: Making Metal
- Location: Zone 600
- Part time: 25,150 hours, 32,857 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON BLOCKING, PROP WAS FOUND FROZEN AND UNABLE TO TURN.  INSPECTED FWD SCREEN AND OIL FILTER, FOUND METAL SHAVINGS IN POWER SECTION SCAVENGE SCREEN AND OIL FILTER.  ENGINE WAS REMOVED AND SENT TO MFG FOR FURHTER INVESTIGATION.
